MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINER 40MM +3MM
Model Number 1365.50.815
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the removed devices, no pre-existing anomaly was found out on: the (b)(4) items belonging to the part number: 1365.50.815 and lot: 23at40l.The (b)(4) items belonging to the part number: 1976.09.040 and lot: 2316007.The (b)(4) items belonging to the part number: 1974.15.302 and lot: 2312609.This is the first and only complaint received about these batch numbers.We did not receive any additional information (x-ray, patient's clinical information or pictures of the removed devices) and the explants were not available to be returned to the manufacturer.We have been informed that the removed devices were replaced by the following items: prima tt glenoid ecc.Glenosphere (part code: 1976.09.040, lot number: 2219614, sterilization: 2200277).Prima tt glenosphere connector with screw (part code: 1974.15.304, lot number: 2221521, sterilization: 2200310).Smr extension for humeral reverse body (part code: 1352.15.001, lot number: 2219904, sterilization: 2200266).Smr reverse liner +6mm dia=40mm (part code: 1365.50.820, lot number: 24at3ve, sterilization: 2500003).Hence, considering that: no pre-existing anomaly was found out by checking the manufacturing charts of the components removed during the revision surgery hereby reported.We have no evidence to consider the event as product related.Pms data: according to the available pms data, the revision rate of smr reverse liners belonging to the family product codes: 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to dislocation is around 0.08%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025, due to dislocation.The following components previously implanted were removed and replaced by other new components: smr reverse liner +3mm d.40mm (part code: 1365.50.815, lot number: 23at40l, sterilization: 2400045).Connector w.Screw med.Lat.7mm (part code: 1974.15.302, lot number: 2312609, sterilization: 2300145).Glenosph.Ecc.D.40mm ecc.4mm (part code: 1976.09.040, lot number: 2316007, sterilization: 2300189).The other components previously implanted were left in situ: baseplate d.25mm regular (part code: 1975.14.500, lot number: 2405523, sterilization: 2400083).Smr finned short stem d.21 (part code: 1304.15.021, lot number: 1917009, sterilization: 2000019).Smr reverse humeral body (part code: 1352.15.010, lot number: 2412894, sterilization: 2400129).Previous surgery took place on (b)(6) 2024.The patient is a male, date of birth on (b)(6) 1957.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22517532
Report Number3008021110-2025-00091
Device Sequence Number12782240
Product Code PHX
UDI-Device Identifier08033390102933
UDI-Public08033390102933
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.815
Device Lot Number23AT40L
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown